Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: strange combination

Posted by joe f on September 24, 2019, at 12:45:31

In reply to Re: strange combination, posted by Christ_empowered on September 24, 2019, at 9:40:16

why dangerous to much serotonin....i think he did it because luvox at 300 was not helping depression also had me on 1800 lithium and tegretol all at same time.......haven't seen him in 20 years


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[1106233]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:joe f thread:1106224
URL: http://www.dr-bob.org/babble/20190728/msgs/1106233.html